# SDR DALA2024020901762

- Difficulty date: February 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 74,341 hours, 34,918 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: UNKNOWN
- Condition: Discharged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 DISC: FWD CARGO FIRE EXTINGUISHER DISCHARGED. C/A: BEGAN RESTORATION OF FES SYS PER A320 AMM 26-23 (889397) REMOVED AND REPLACED FWD CARGO FIRE BOTTLE PER A319-320 AMM 26-16. RFID PENDING (221599) RFID TAGE INSTALLED. MEL/PLAC RMVD. OK FOR SERVICE. (LP: 8914098)
